# SDR DL76L061020

- Difficulty date: December 2, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 74,315 hours, 11,417 cycles
- Engine: Pwa PW4060
- Engine time: 19,186 hours, 28,802 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P1933
- Condition: Weak
- Location: Apu
- Part time: 19,186 hours, 28,802 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WEAK ON ENG START.  ONLY PROVIDED 22 PERCENT MAX MOTORING AFTER 50 SECONDS.  TRIED SURGE CONTROL VALVE NO HELP.  REPLACED APU.
